... menstruation? i used provera last nov. 2011 and after 3 days i haved my period. but after that on dec. 2011 the following month up to now no signs of menstruation... pls help me...
You need to see your doctor again. He/she will need to find out why you are not having periods. You should only use Provera on the recommendation of your doctor.
For more information see:
You didn't tell us how old you are. I started going through the change or had pre menopausal symptoms relatively young. Like the other people who answered your question, you might ask your doc to do blood work, especially a LH and FSH level. That will also let you know where your body is in the never ending period thing and your ovulation cycle.
Just a thought,
The Sweet Lil Southern Hippie Chick,
PS Good luck... I used provera to stop 3 month long periods, go figure, a woman's body i strong but delicate... just sayin'
- Provera Information for Consumers
- Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2012 • 1 answer
Posted 13 May 2012 • 1 answer
Posted 26 Aug 2013 • 1 answer
Posted 23 Dec 2013 • 1 answer
Posted 1 Jul 2014 • 2 answers